# SDR SIMA201034303

- Difficulty date: December 7, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 19,689 hours, 14,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: A114001002
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P207001100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3715 THE CREW FOUND THE FORWARD FLIGHT ATTENDANT FLASHLIGHT TO BE INOPERABLE.  A MINIMUN EQUIPMENT LIST WAS ISSUED FOR THE FLASHLIGHT AND THE AIRCRAFT CONTINUED IN SERVICE.  REMOVED AND REPLACED THE BULB IN THE FORWARD FLIGHT ATTENDANT PORTABLE EMERGENCY FLASHLIGHT IAW CMM 25-60-02.  THE AIRCRAFT RESUMED SERVICE WITH THE OPERABLE FLASHLIGHT.
